MathSciNet Relay Station
MathSciNet bibliographic data
MR2608410 (2011g:05322) 05E40 (05B35 13F20 41A15 52C35)
Ardila, Federico; Postnikov, Alexander Combinatorics and geometry of power ideals. Trans. Amer. Math. Soc. 362 (2010), no. 8, 4357–4384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement